| Catalog Number |
8065752415 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during vitrectomy surgery, the vitrectomy probes could not cut the vitreous body.The surgery was completed on the same day.There was no impact to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.